# SDR AALA20110217LAX01

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 79,161 hours, 12,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Part serial: 35560
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EXTERIOR EMERGENCY LIGHTS AFT LEFT SIDE INOPERATIVE.  REPLACED BATTERY PACK M738.  OPS CHECK NORMAL.
